# SDR CA970904031

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8534998
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE OIL TEMP RUNNING AT 100 DEGREES CELSIUS DURING CRUISE.  OIL COOLER REPLACED.
